American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Nick Gill. Transitive projective planes and insoluble groups. Trans. Amer. Math. Soc. 368 (2016) 3017-3057.
Abstract, references, and article information   
View Article: PDF

[2] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John T. Baldwin. An almost strongly minimal non-Desarguesian projective plane . Trans. Amer. Math. Soc. 342 (1994) 695-711. MR 1165085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] O. Veblen and J. H. Maclagan-Wedderburn. Non-Desarguesian and non-Pascalian geometries . Trans. Amer. Math. Soc. 8 (1907) 379-388. MR 1500792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Forest Ray Moulton. A simple non-Desarguesian plane geometry . Trans. Amer. Math. Soc. 3 (1902) 192-195. MR 1500595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia